# SDR TRAX200601108

- Difficulty date: December 12, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 15,877 hours, 13,313 cycles
- System (JASC): 5700 · Wing Structure
- Part: Hose
- Condition: Twisted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BWO 6042035-790 SNAG SHEET C-1026405 NR 2 BRADED STEEL HOSE ON LEFT COLLECTOR TANK FOUND FOULING ON RIB STIFFENER P/N 600-10221-1. RIB BLENDED IAW SRM 57-00-00 SERVICABLE.
